# SDR DL72S000192

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65586079
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WERE CRACKS FOUND IN STRINGER 18A AND THE FUSELAGE SKIN AT FS 946.  THE DAMAGE WAS FOUND AT MV AND REPAIRED PER ERA 334023-14.
